# SDR IPXA09655175

- Difficulty date: March 18, 2009
- Submitted: March 27, 2009
- Operation: Air carrier
- Aircraft: N319UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27758
- Aircraft time: 32,679 hours, 10,077 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Stiffener
- Part number: 111T20058
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C WING CENTER SECTION FWD BULKHEAD VERTICAL STIFFENER FOUND CRACKED JUST AT RBL 10, WL 195.  CRACK 3.75 INCH LENGTH.  WING CTR SECTION FWD BULKHEAD STA 785.9 WL 195 RBL 10 VERTICAL STIFFENER REPAIRED AS PER HX RS R57-11-36287 REV B AND UPS EO B767-5710-32138-B THIS REPAIR CLASSIFIED AS MAJOR REPAIR WITH MAT'L 2024T351-0250 IN AND 2024T3-0100 IN FOR REPAIR LENGTH 19.25 APPROX.
